MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE
Model Number 10436113
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Z6ms (sn: (b)(6)) probe error usacquisitionhw_31 occurs every time when the probe is connected.This occurred during a valve replacement.The customer took out the transducer from the patient's esophagus and replaced with a different tee transducer and system (of a different company).The surgery was completed successfully with no patient consequence.
 
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.The transducer was returned for analysis.No information on the device history record which indicates any non-conformance at the moments of manufacturing process.System error was reproduced during testing.This issue was due to electrical component (fpcb) trace micro crack because of gastro flex malfunction.Reference #(b)(4).

Brand Name
ACUSON Z6MS ULTRASOUND TRANSDUCER
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21615302
Report Number3023245-2025-00037
Device Sequence Number7554259
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10436113
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown